MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. PERIPHERAL VASCULAR SHEATH TUNNELER; SURGICAL OTHER

BARD PERIPHERAL VASCULAR, INC. PERIPHERAL VASCULAR SHEATH TUNNELER; SURGICAL OTHER
Catalog Number PVT0100
Medical Device Problem Codes Device-Device Incompatibility (2919); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample has not been returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) are adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow up report will be submitted as applicable.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient underwent a surgical graft placement procedure using a pv tunneler.It was reported that the handle of the tunneler was loose, and the device was unable to rotate during the creation of the passage in the vessel.There was no reported patient injury.

Brand Name
PERIPHERAL VASCULAR SHEATH TUNNELER
Common Device Name
SURGICAL OTHER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key25387027
Report Number2020394-2026-01445
Device Sequence Number10671701
Product Code KCT
UDI-Device Identifier00801741090264
UDI-Public(01)00801741090264(17)251101(10)VTEW0474
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K042062
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Catalogue NumberPVT0100
Device Lot NumberVTEW0474
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Supplement Date Received by Manufacturer07/09/2026
Initial Report FDA Received Date06/04/2026
Supplement Report FDA Received Date07/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown